# SDR SWAA2015040238071

- Difficulty date: March 26, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT ON INBD END AT LE DELAMINATED A UPPER TE AREA.  REPAIRED NR 4 SLAT IAW SRM.
